MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-3400-30
Medical Device Problem Codes Fracture (1260); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: sc-3400-30, serial number: (b)(4), batch/lot number: 16115806, model/catalog description: splitter 2x8 kit-sterile.Model number/catalog number: sc-2316-50, serial number: (b)(4), batch/lot number: 16530645/16289910, model/catalog description: infinion 16 lead kit 50 cm.
 
Event or Problem Description
A report was received that the patients splitters were fractured and the patient experienced loss of stimulation with the leads.The patient underwent a replacement procedure and was doing well postoperatively.
 
Additional Manufacturer Narrative
A review of the manufacturing documentation for the splitters and leads revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.
 
Event or Problem Description

Brand Name
PRECISION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key9127257
Report Number3006630150-2019-05373
Device Sequence Number11341044
Product Code LGW
UDI-Device Identifier08714729797838
UDI-Public08714729797838
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/10/2015
Device Model NumberSC-3400-30
Device Catalogue NumberSC-3400-30
Device Lot Number16065080
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date09/27/2019
Supplement Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR